Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 1, 2007, 4:03 PM CDT for Green County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 4:03 PM CDT (21:03 UTC)
- Expired
- Jun 1, 2007, 5:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Green County, WI
The radar
The Milwaukee radar (KMKX), 93 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 12:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 012102 SVRMKX WIC045-012200- /O.NEW.KMKX.SV.W.0017.070601T2103Z-070601T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREEN COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 500 PM CDT * AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF MONROE...AND MOVING NORTH AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONROE BY 410 PM CDT... ALBANY AND MONTICELLO BY 420 PM CDT... 9 MILES EAST OF NEW GLARUS BY 425 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4252 8977 4251 8939 4284 8938 4285 8972 $$ GEHRING
2 follow-up statements
000 WWUS53 KMKX 012134 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 430 PM CDT FRI JUN 1 2007 WIC045-012200- /O.CON.KMKX.SV.W.0017.000000T0000Z-070601T2200Z/ GREEN- 430 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR GREEN COUNTY... AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER EASTERN GREEN COUNTY...FROM BELLEVILLE SOUTH TO JUDA AND BRODHEAD...MOVING NORTH TO NORTHEAST AT 35 MPH. THESE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS IN THE LAST 15 MINUTES. HOWEVER A SEVERE THUNDERSTORM WAS LOCATED FARTHER SOUTH OVER EXTREME NORTHERN ILLINOIS AROUND DAVIS...DURAND AND PECATONICA. THIS THUNDERSTORM WAS CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH...AND MAY CLIP SOUTHEASTERN PORTIONS OF GREEN COUNTY SOUTH OF JUDA AND BRODHEAD. HENCE THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY WILL REMAIN IN EFFECT UNTIL 5 PM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4252 8977 4251 8939 4284 8938 4285 8972 $$ MBK
000 WWUS53 KMKX 012156 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 456 PM CDT FRI JUN 1 2007 WIC045-012204- /O.EXP.KMKX.SV.W.0017.000000T0000Z-070601T2200Z/ GREEN- 456 PM CDT FRI JUN 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY EXPIRES AT 500 PM CDT... THE SEVERE THUNDERSTORM HAS PUSHED EAST OF GREEN COUNTY. HENCE THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS BEING ALLOWED TO EXPIRE AT 5 PM CDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. LAT...LON 4252 8977 4251 8939 4284 8938 4285 8972 $$ MBK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:19 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 1, 3:19 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT FRI JUN 1 2007 .DISCUSSION...FORECAST FOCUS ON EVENING SEVERE WEATHER EVENT... APPROACHING UPPER LOW FOR THE WEEKEND...AND STORM SYSTEM LATE NEXT WEEK. .VERY SHORT TERM...IMPRESSIVE CONVECTIVE COMPLEX TO ROLL THROUGH CWA EARLY THIS EVENING. BULK OF CONVECTION TO END FROM WEST TO EAST BEFORE MIDNIGHT. EXPECT PATCHY FOG TO FORM IN WAKE OF CONVECTION BUT SHOULD NOT BE DENSE DUE TO DECENT WINDS IN LOW LEVELS OF ATMOSPHERE. .SHORT TERM...SMALL BREAK IN CONVECTIVE ACTION EXPECTED EARLY SATURDAY AS UPPER LOW SYSTEM OVER DAKOTAS WILL SLOWLY SLIDE INTO MINNESOTA SATURDAY. EXPECT A REPEAT PERFORMANCE WITH CONVECTION INCREASING DURING HEAT OF THE DAY IN MOIST UNSTABLE AIRMASS OVER CWA. WILL KEEP HIGH RAIN CHANCES SATURDAY AND SATURDAY NIGHT AS NGM/GFS/NAM PROGS ADVECTING DECENT 500 MILLIBAR VORTICITY ITO REGION AS MAIN TRIGGER FOR CONVECTION. .LONG TERM...EARLIER DISAGREEMENT BETWEEN NAM AND GFS PROGS WITH HANDLING OF LOCATION OF UPPER LOW HAS NARROWED FOR SUNDAY WITH GFS JUST A BIT MORE AGGRESSIVE WITH EASTERLY MOVEMENT THROUGH CWA THAN NAM. WITH LITTLE DIFFERENCE NOW IN HANDLING OF UPPER LOW TRACK WILL KEEP HIGH RAIN CHANCES IN FORECAST THROUGH MONDAY. PRECIPITABLE WATER VALUES REMAIN OVER 1 INCH THROUGH SUNDAY NIGHT...SO SOME LOCALLY MODERATE TO HEAVY RAINFALL LIKELY WITH STRONGER STORMS DUE TO SLUGGISH MOVEMENT OF LOW. LEANED TOWARD 3 HOURLY TEMPERATURES THROUGH MONDAY DUE TO PRESENCE OF CLOUDS AND MOIST AIRMASS. .LONG LONG TERM...FOR THIRD DAY IN A ROW GFS/ECMWF/DGEX PROGS POINTING TO STRONG STORM SYSTEM FOR REGION THURSDAY INTO FRIDAY. HAVE PUSHED UP RAIN CHANCES FOR THIS PERIOD. && .AVIATION...PRIMARY CONCERN IS TIMING OF STRONG THUNDERSTORMS MOVING NEWD ACROSS SRN WI LATE THIS AFTERNOON THRU EARLY TONIGHT. EXTRAPOLATING CURRENT RADAR TRENDS PLACES THE LEADING EDGE OF THE CONVECTIVE LINE NEAR KMSN BY 21Z AND INTO KMKE BETWEEN 23Z-00Z. FAIRLY CONFIDENT OF IFR CIGS/VSBYS FOR A TIME AS THUNDERSTORMS ROLE THRU WITH EVEN SOME POTENTIAL FOR BRIEF LIFR OR VLIFR CONDITIONS. AT THIS TIME THINK THE LINE WILL BE FAIRLY PROGRESSIVE WITH -TSRA/SHRA DIMINISHING AFTER 06Z. AREAS OF FOG ARE LIKELY LATE TONIGHT ONCE AGAIN...HOWEVER WITH STRONGER BOUNDARY LAYER WINDS VSBYS SHOULD GENERALLY BE IN THE 1-3SM RANGE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY SATURDAY AFTERNOON AS UPPER LOW GRADUALLY APPROACHES WI. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && ZAJDEL/03
Hazardous weather outlook, Jun 1, 12:40 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1240 PM CDT FRI JUN 1 2007 WIZ046-047-051-052-056>060-062>072-020945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1240 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER SOUTH CENTRAL INTO PORTIONS OF SOUTHEAST WISCONSIN ALONG AND WEST OF A LINE FROM FOND DU LAC TO OCONOMOWOC TO LAKE GENEVA. THE THREATS WILL BE DAMAGING WINDS TO 70 MPH...LARGE HAIL AND TORNADOES. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ACCOMPANY THE STRONG THUNDERSTORMS. IN ADDITION...RAPID HEAVY RAINFALL OF ONE HALF INCH TO ONE INCH IN A SHORT DURATION WILL RESULT IN PONDING OF WATER AND POSSIBLY SOME MINOR STREET FLOODING. SCATTERED THUNDERSTORMS WILL PUSH INTO PORTIONS OF SOUTHWEST WISCONSIN THIS AFTERNOON...AND MAY CARRY OVER INTO SOUTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. THE WISCONSIN OF DEPARTMENT OF NATURAL RESOURCES HAS ISSUED AN AIR QUALITY WATCH FOR TODAY FOR MUCH OF SOUTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LMZ643>646-665-020945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1240 PM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY DUE TO A SLOW MOVING UPPER LOW CURRENTLY OVER THE DAKOTAS...THAT SHOULD BE CENTERED OVER WISCONSIN ON SUNDAY. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS ON SATURDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AND THURSDAY. TZ/MBK/MAF WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 1, 2:46 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-012130- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 246 PM CDT FRI JUN 1 2007 ...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN UNTIL 7 PM CDT... STRONG THUNDERSTORMS WERE MOVING NORTHEAST AT 25 TO 30 MPH ACROSS FAR NORTHWEST ILLINOIS INTO FAR SOUTHWEST WISCONSIN AROUND DUBUQUE AND PLATTEVILLE. THESE THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL WISCONSIN INCLUDING SHULLSBURG...DARLINGTON...SPRING GREEN AND MINERAL POINT FROM 230 PM THROUGH 330 PM...AND THEN BEGIN TO AFFECT MONROE... NEW GLARUS...MADISON...PRAIRIE DU SAC AND REEDSBURG BETWEEN 330 PM AND 430 PM. THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT JANESVILLE...BARABOO AND PORTAGE BETWEEN 430 PM AND 530 PM. THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING SEVERAL TORNADOES IN EASTERN IOWA AS WELL AS QUARTER SIZE HAIL AND 60 MPH WINDS AROUND THE QUAD CITIES. BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THESE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. MBK
Special weather statement, Jun 1, 3:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT FRI JUN 1 2007 WIZ056>058-062>064-067>070-012200- SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 323 PM CDT FRI JUN 1 2007 ...TORNADO WATCH IN EFFECT FOR MUCH OF SOUTH CENTRAL WISCONSIN UNTIL 7 PM CDT... A LINE OF SHOWERS WITH EMBEDDED SEVERE THUNDERSTORMS WAS MOVING NORTHEAST AT 25 TO 30 MPH ACROSS FAR NORTHWEST ILLINOIS INTO SOUTHWEST WISCONSIN. COUNCIL HILL...SCALES MOUND...NEW DIGGINGS...AND SOUTH WAYNE ARE CURRENTLY BEING AFFECTED. THESE SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF LAFAYETTE COUNTY INCLUDING SHULLSBURG AND LAMONT THROUGH 415 PM...AND PORTIONS OF GREEN COUNTY INCLUDING THE CITIES OF JORDAN CENTER...MONROE...AND JUDA THROUGH 430 PM. THE THUNDERSTORMS WILL CONTINUE TO THE NORTHEAST AND AFFECT MADISON...JANESVILLE...PORTAGE BETWEEN 400 PM AND 500 PM. THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING SEVERAL TORNADOES IN EASTERN IOWA AS WELL AS QUARTER SIZE HAIL AND 60 MPH WINDS. SEVERE TORNADO DAMAGE HAS BEEN REPORTED TO THE NATIONAL WEATHER SERVICE QUAD CITIES. HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED WITH THESE THUNDERSTORMS...IN ADDITION TO LARGE HAIL...DAMAGING WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES IN THE STRONGEST STORMS. BORGHOFF
Local storm report, Jun 1, 3:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM FUNNEL CLOUD 1 S SHULLSBURG 42.56N 90.23W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT.
&&
BORGHOFFLocal storm report, Jun 1, 3:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 2 S SHULLSBURG 42.54N 90.23W
06/01/2007 LAFAYETTE WI OTHER FEDERAL
TORNADO CURRENTLY ON THE GROUND. REPORT RELAYED FROM WFO
QUAD CITIES.
&&
BORGHOFFLocal storm report, Jun 1, 3:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 4 E SHULLSBURG 42.57N 90.15W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN 4 MILES EAST OF SHULLSBURG.
REPORTED BY LAW ENFORCEMENT.
&&
BORGHOFFLocal storm report, Jun 1, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD DARLINGTON 42.68N 90.12W
06/01/2007 LAFAYETTE WI LAW ENFORCEMENT
&&
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:11 PM CDT | Dense Fog Advisory | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 6 more | 11 hr |
| Jun 1, 2:57 PM CDT | Tornado Warning | MKX | Lafayette | 67 min |
| Jun 1, 3:18 PM CDT | Severe Thunderstorm Warning | MKX | Green | 57 min |
| Jun 1, 3:44 PM CDT | Tornado Warning | MKX | Iowa | 39 min |
| Jun 1, 3:56 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 31 min |
| Jun 1, 4:25 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.